Show simple item record

dc.contributor.authorZhang, Xiaowang
dc.contributor.authorWang, Kewen
dc.contributor.authorWang, Zhe
dc.contributor.authorMa, Yue
dc.contributor.authorQi, Guilin
dc.contributor.editorZhang, S
dc.contributor.editorWirsing, M
dc.contributor.editorZhang, Z
dc.date.accessioned2018-09-11T05:05:09Z
dc.date.available2018-09-11T05:05:09Z
dc.date.issued2015
dc.identifier.issn0302-9743
dc.identifier.doi10.1007/978-3-319-25159-2_2
dc.identifier.urihttp://hdl.handle.net/10072/125353
dc.description.abstractDL-Lite is an important family of description logics. Recently, there is an increasing interest in handling inconsistency in DL-Lite as the constraint imposed by a TBox can be easily violated by assertions in ABox in DL-Lite. In this paper, we present a distance-based paraconsistent semantics based on the notion of feature in DL-Lite, which provides a novel way to rationally draw meaningful conclusions even from an inconsistent knowledge base. Finally, we investigate several important logical properties of this entailment relation based on the new semantics and show its promising advantages in non-monotonic reasoning for DL-Lite.
dc.description.peerreviewedYes
dc.languageEnglish
dc.language.isoeng
dc.publisherSpringer
dc.relation.ispartofpagefrom15
dc.relation.ispartofpageto27
dc.relation.ispartofjournalLecture Notes in Computer Science
dc.relation.ispartofvolume9403
dc.subject.fieldofresearchInformation and Computing Sciences not elsewhere classified
dc.subject.fieldofresearchcode089999
dc.titleA Distance-Based Paraconsistent Semantics for DL-Lite
dc.typeJournal article
dc.type.descriptionC1 - Articles
dc.type.codeC - Journal Articles
dc.description.versionAccepted Manuscript (AM)
gro.rights.copyright© 2015 Springer International Publishing AG. This is an electronic version of an article published in Lecture Notes In Computer Science (LNCS), volume 2015, pp 15-27, 2015. Lecture Notes In Computer Science (LNCS) is available online at: http://link.springer.com// with the open URL of your article.
gro.hasfulltextFull Text
gro.griffith.authorWang, Kewen
gro.griffith.authorWang, Zhe


Files in this item

This item appears in the following Collection(s)

  • Journal articles
    Contains articles published by Griffith authors in scholarly journals.

Show simple item record